# SDR SWAA2013102121289

- Difficulty date: October 9, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 52,508 hours, 31,072 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8283005
- Part serial: YA014212D
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

REPORTED SMELL OF JET A IN CABIN FROM ROW 13 AFT.  R & R NR 1 ENGINE MAIN FUEL PUMP ASSEMBLY & HMU ASSEMBLY IAW MT.
